RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2010, Volume 17, Number 3, Pages 91–106 (Mi mais26)  

This article is cited in 1 scientific paper (total in 1 paper)

Universal extremum of hyperplanes in some optimization problems

N. P. Fedotova

P. G. Demidov Yaroslavl State University

Abstract: This paper is concerned with the minimum distance between a point and a polyhedrons of some class in the $R^n$ vector space supplied with different symmetrical norms. We find all hyperplanes where for all polyhedrons the point of Euclidean norm minimum is also one of the nearest points in any symmetrical norm. It simplifies the choice of criterion in some optimization problems.

Keywords: Norm, Euclidean norm, symmetrical norm, distance, hyperplane, class of hyperplanes, class of polyhedrons, $R^n$ space, optimization functions, optimization problems

Full text: PDF file (387 kB)
References: PDF file   HTML file
UDC: 517.972.9
Received: 28.05.2010

Citation: N. P. Fedotova, “Universal extremum of hyperplanes in some optimization problems”, Model. Anal. Inform. Sist., 17:3 (2010), 91–106

Citation in format AMSBIB
\Bibitem{Fed10}
\by N.~P.~Fedotova
\paper Universal extremum of hyperplanes in some optimization problems
\jour Model. Anal. Inform. Sist.
\yr 2010
\vol 17
\issue 3
\pages 91--106
\mathnet{http://mi.mathnet.ru/mais26}


Linking options:
  • http://mi.mathnet.ru/eng/mais26
  • http://mi.mathnet.ru/eng/mais/v17/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fedotova N.P., “Uniekstremalnye giperploskosti konechnomernykh diskretnykh prostranstv”, Yaroslavskii pedagogicheskii vestnik, 3:1 (2011), 7  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:212
    Full text:62
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020